Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
The Based Ring of the Lowest Two-Sided Cell of an Affine Weyl Group, III 期刊论文
ALGEBRAS AND REPRESENTATION THEORY, 2016, 卷号: 19, 期号: 6, 页码: 1467-1475
Authors:  Xi, Nanhua
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Kazhdan-Lusztig cell  Based ring  Affine Weyl group  
Kazhdan-Lusztig basis and a geometric filtration of an affine Hecke algebra, II 期刊论文
JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, 2011, 卷号: 13, 期号: 1, 页码: 207-217
Authors:  Xi, Nanhua
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
A new proof for classification of irreducible modules of a Hecke algebra of type An-1 期刊论文
JOURNAL OF ALGEBRA, 2009, 卷号: 321, 期号: 11, 页码: 3594-3600
Authors:  Xi, Nanhua
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Hecke algebra of symmetric group  Classification of irreducible modules  
Representations of affine Hecke algebras and based rings of affine Weyl groups 期刊论文
JOURNAL OF THE AMERICAN MATHEMATICAL SOCIETY, 2007, 卷号: 20, 期号: 1, 页码: 211-217
Authors:  Xi, Nanhua
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
affine Hecke algebra  based ring  representation  
Kazhdan-Lusztig basis and a geometric filtration of an affine Hecke algebra 期刊论文
NAGOYA MATHEMATICAL JOURNAL, 2006, 卷号: 182, 页码: 285-311
Authors:  Tanisaki, Toshiyuki;  Xi, Nanhua
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30